# SDR FDEA201503200995

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538130620010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK BETWEEN FRAME 40.25 - 38.20, RBL -Y450 HAS AREAS MARKED FOR CORROSION & SCRATCHES, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  REMOVED 3 EA SUPPORTS & SEAT TRACK IAW SRM 51-40-21.  INSTALLED ALL SUPPORTS & NEW SEAT TRACK IAW SRM 51-40-21.  DAMAGE DIMENSIONS, L 4" X W 0.075" X D 0.50", CAT A MAJOR REPAIR.
